# SDR ABXR201109300042

- Difficulty date: September 30, 2011
- Submitted: September 30, 2011
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N707AX
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 80,471 hours, 20,991 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 313T3380181
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL CRACKED INSIDE NR 1 STRUT DOOR 437AR.  REPAIRED NR1 PYLON CHANNEL IAW SRM.
